# SDR SWAA2024111358345

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 7,901 hours, 4,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13FED LOWER EMERGENCY EXIT SIGN LIGHT BULBS INOP.<[01] REMOVED AND REPLACED PER [AMM 33-51-01-960-801-MAX (EXIT SIGN - LAMP REPLACEMENT - PERMANENT)]
